# SDR ZW0A0302402

- Difficulty date: February 19, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 11,518 hours, 5,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LS CHECK EMERGENCLY LIGHTS IN AFT TAIL STAIRWAY INOP.  INSTALLED BATTERIES IN POWER PACK B5-28 AND B5-27 LAMP 7732 1315.  OPS CK NORMAL.  CHECK-C 11-11-02 MCI.
